# SDR SWAA2022032974891

- Difficulty date: September 15, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT; R/H ZEE ANGLE; STA 500C+12; RBL 24; WL 155; A FASTENER HOLE HAS CORROSION. / ORIG MATERIAL THICKNESS .040; REMAINING .027; MATERIAL REMOVED .013. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. TREATED AND PRIMED IAW AMM 51-21-41-370-804 / AMM 51-21-72-370-804. REMOVED AND REPLACED FWD CARGO COMP. R/H ZEE ANGLE AT STA 500A + 12 - 500D; IAW SRM 51-10-02-0G-0. REMOVED CORROSION; VERIFY WITH 10X IAW SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0 AND DRW 143A7505 REV B P/N 143A7501-84
